# SDR SWIA202158395

- Difficulty date: March 25, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING #1 LEADING EDGE SLAT NON-DRIVEN SLAT TRACK HAS 3 AREAS WITH WEAR/PITTING/CORROSION DAMAGE. (MARKED)     (C-CHECK RO 5/22/2021)    REMOVED WEAR DAMAGE/PITTING/CORROSION FROM RH SLAT TRACK 1-2.  REF CRJ700 SRM 51-12-00-001-001-A01 AND 51-21-06-001-001-A01.  EVAL NO DAMAGE ALLOWED.  NDT DEFECT FREE.  RECEIVED AND COMPLIED WITH ALL STEPS OF REO 670-57-42-1036 REV-- DATED 2021-04-05. COMPLIED WITH TASK CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR.  ALL CHECKS GOOD.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
